# SDR HALA2021120600180

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 10,881 hours, 2,342 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Oil Filter
- Condition: Abnormal
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUT DOWN // REMOVED AND INSTALLED NEW OIL FILTERS APU IAW AMM 49-91-41-200-002-A. INSPECTED METAL CHIP DETECTOR IAW AMM 49-91-42-200-004-A. APU START NORMAL. NO DEBRIS FOR FILTERS OR CHIP DETECTOR FOUND. A/C OK TO CONT.
